MENU

You are here

Publications

Export 1505 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
Negri M, Paolini M. Numerical minimization of the Mumford-Shah functional. Calcolo, 2001, 38, 67 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1461
Negri M. The anisotropy introduced by the mesh in the finite element approximation of the Mumford-Shah functional. Numer. Funct. Anal. Optim. 20 (1999), no. 9-10, 957-982 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1276
Negri F, Rozza G, Manzoni A, Quarteroni A. Reduced basis method for parametrized elliptic optimal control problems. SIAM Journal on Scientific Computing. 2013 ;35:A2316–A2340.
Negri F, Manzoni A, Rozza G. Reduced basis approximation of parametrized optimal flow control problems for the Stokes equations. Computers and Mathematics with Applications. 2015 ;69:319–336.
Negri M. Numerical Methods for Free-Discontinuity Problems Based on Approximations by Γ-Convergence. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5399
Nardini L. A Note on the Convergence of Singularly Perturbed Second Order Potential-Type Equations. Journal of Dynamics and Differential Equations [Internet]. 2017 ;29:783–797. Available from: https://doi.org/10.1007/s10884-015-9461-y
Nardini L, Riva F. Existence and uniqueness of dynamic evolutions for a one dimensional debonding model with damping.; 2018. Available from: http://preprints.sissa.it/xmlui/handle/1963/35319
Narain KS, Piazzalunga N, Tanzini A. Real topological string amplitudes. Journal of High Energy Physics [Internet]. 2017 ;2017:80. Available from: https://doi.org/10.1007/JHEP03(2017)080
M
Musina R. A note on the paper \\\"Optimizing improved Hardy inequalities\\\" by S. Filippas and A. Tertikas. J. Funct. Anal. 256 (2009) 2741-2745 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2698
Musina R. On the regularity of weak solutions to H-systems. Atti .Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 209-219 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1753
Musina R. Variational Problems with Obstructions. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5832
Musina R. Existence of extremals for the Maz\\\'ya and for the Caffarelli-Kohn-Nirenberg inequalities. Nonlinear Anal. 70 (2009) 3002-3007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2739
Musina R, Mancini G. Holes and obstacles. Ann. Inst. H. Poincare Anal. Non Lineaire 5 (1988), no. 4, 323-345 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/501
Musina R. Planar loops with prescribed curvature: existence, multiplicity and uniqueness results. Proceedings of the American Mathematical Society 139 (2011) 4445-4459 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3842
Musina R, Caldiroli P. On a Steffen\\\'s result about parametric surfaces with prescribed mean curvature. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1558
Musina R. The role of the spectrum of the Laplace operator on \\\\S2 in the H-bubble problem. J. Anal. Math. 94 (2004) 265-291 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2894
Musina R. H-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491
Motti D, Le Duigou C, Chemaly N, Wittner L, Lazarevic D, Krmac H, Marstrand TTorben, Valen E, Sanges R, Stupka E, et al. Gene expression analysis of the emergence of epileptiform activity after focal injection of kainic acid into mouse hippocampus. The European journal of neuroscience. 2010 Oct; 32(8):1364-79 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4480
Morini M. A note on the differentiability of Lipschitz functions and the chain rule in Sobolev spaces.; 2008. Available from: http://hdl.handle.net/1963/2654
Morini M. Global calibrations for the non-homogeneous Mumford-Shah functional. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002) 603-648 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3089
Morini M. Free-discontinuity problems: calibration and approximation of solutions. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5398
Morini M. Sequences of Singularly Perturbed Functionals Generating Free-Discontinuity Problems. SIAM J. Math. Anal. 35 (2003) 759-805 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3071
Morandotti M. Self-propelled micro-swimmers in a Brinkman fluid. Journal of Biological Dynamics [Internet]. 2012 ;6:88-103. Available from: https://doi.org/10.1080/17513758.2011.611260
Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set. Ann. I. H. Poincare - An., 2001, 18, 403 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1479
Mora MG. Local calibrations for minimizers of the Mumford-Shah functional with a triple junction. Commun. Contemp. Math. 4 (2002) 297-326 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3050

Pages

Sign in